Self-equivalent flows associated with the generalized eigenvalue problem

Watkins DS, Elsner L (1989)
Linear algebra and its applications 118: 107-127.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Linear algebra and its applications
Band
118
Seite
107-127
ISSN
PUB-ID

Zitieren

Watkins DS, Elsner L. Self-equivalent flows associated with the generalized eigenvalue problem. Linear algebra and its applications. 1989;118:107-127.
Watkins, D. S., & Elsner, L. (1989). Self-equivalent flows associated with the generalized eigenvalue problem. Linear algebra and its applications, 118, 107-127. doi:10.1016/0024-3795(89)90576-4
Watkins, D. S., and Elsner, L. (1989). Self-equivalent flows associated with the generalized eigenvalue problem. Linear algebra and its applications 118, 107-127.
Watkins, D.S., & Elsner, L., 1989. Self-equivalent flows associated with the generalized eigenvalue problem. Linear algebra and its applications, 118, p 107-127.
D.S. Watkins and L. Elsner, “Self-equivalent flows associated with the generalized eigenvalue problem”, Linear algebra and its applications, vol. 118, 1989, pp. 107-127.
Watkins, D.S., Elsner, L.: Self-equivalent flows associated with the generalized eigenvalue problem. Linear algebra and its applications. 118, 107-127 (1989).
Watkins, David S., and Elsner, Ludwig. “Self-equivalent flows associated with the generalized eigenvalue problem”. Linear algebra and its applications 118 (1989): 107-127.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z